| Catalog Number |
2C7461 |
| Medical Device Problem Codes |
Free or Unrestricted Flow (2945); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system secondary medication set would not flow properly during an unspecified infusion.This was further described as ¿there was minimal flow of the secondary iv (intravenous) and that the primary iv line was running at the same time as the secondary one¿.This was identified while testing with an infusion pump.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.